Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feeling weak, sleepy, lack of memory and depressed. Could it be due to masturbation?

hi doctor, i am 18 year old male. i used to masturbate once daily from last 5 years. now i feel very weak, sleepy and lack of memory .i also feel very shy & guilty talk to people, i always stay in depression about this malpractise. i am a college student (1st year) and it affecting my study also. i also used to stay alone from my childhood and it affected my psychology. thanks.....
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Depression is a common complaint among teenagers and you need help with this. Masturbation is a normal phenomenon when done adequately. I would recommend that you see a psychiatrist to get help with depression. Medications and counseling can help. I hope you consult a psychiatrist as soon as possible, this will help your studies too.

I hope this helps. Take care and have a good day !
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor